# SDR UF6A990955

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: JD533J0244000
- Condition: Damaged
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE FLOORBEAM AT STATION 289AS IS GOUGED.  MAINTENANCE REPAIRED AND TREATED FLOORBEAM.  ALL WORK WAS DONE IAW BAE ATP SRM 51-60-04.  (M)
